# SDR COEA9901701

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10419
- Engine: Rroyce DART5327R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: R, T
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO OAK FOM YVR FLT 7525, PILOTS REPORTED HAVING A LOW TORQUE INDICATION ON NR 1 ENGINE.  MAINTENANCE WAS ADVISED UPON ARRIVAL IN OAK.  WHEN THE MECHANIC OPENED THE LOWER COWLING ON THE ENGINE A PIECE OF METAL THAT LOOKED LIKE A PIECE OF HOUSING FELL OUT.  THE MECHANICS SENT DETAILED DRAWINGS BACK TO MAINTENANCE CONTROL AND ADVISED THAT THERE WAS A HOLE IN THE LOWER SECTION OF THE ENGINE THROUGH THE HOLE HE COULD SEE COMPRESSOR BLADES.  ENGINE S/N 14100 HAS BEEN REMOVED AND REPLACED WITH ENGINE S/N 16014.  ENGINE RUN, LEAKS CHECKS HAVE BEEN COMPLETED, OPS CHECK OK.  TEST FLIGHT PERFORMED 1/18/99.  AIRCRAFT RETURNED TO SERVICE.  (M)
